# SDR AALA202401096600

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 21,825 hours, 8,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY IS REPORTED TO HAVE A STRONG SMELL OF SOLVENT OR DIRTY SOCK.  (OPEN)
